Para citar este documento: https://ddd.uab.cat/record/145357
Web of Science: 0 citas,
A non-autonomous kind of Duffing equation
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Rodrigues, Ana (KTH (Sweden). Matematiska Institutionen)

Fecha: 2015
Resumen: We study the periodic solutions of the following kind of non-autonomous Duffing differential equation y + ay − εy 3 = εh(t, y, y), with a > 0, ε a small parameter and h a C 2 function in its variables.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: The research of AR is supported by the Swedish Research Council (VR Grant 2010/5905). The authors would like to thank the Göran Gustafsson Foundation UU/KTH for financial support.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; preprint
Materia: Duffing differential equation ; Periodic solution ; Averaging theory
Publicado en: Applied Mathematics and Computation, Vol. 251 (2015) , p. 669-674, ISSN 0096-3003

DOI: 10.1016/j.amc.2014.11.007


Preprint
7 p, 734.8 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2017-10-14



   Favorit i Compartir